# SDR USAA050006

- Difficulty date: January 10, 2005
- Submitted: February 17, 2005
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: L/E Slat
- Part time: 49,365 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SLAT SKIN CRACKED 1 INCH, LOWER TRAILING EDGE OF SKIN, 6 INCHES OUTBOARD OF ACTUATOR ON THE NR 4 LE SLAT.  INSTALLED DOUBLER.  (M)
